Hi I would like to share my story and see if anyone else is experiencing similiar things. Whatever this is is taking over my life. I have a wonderful life with 3 great kids and a wonderful husband. My stuff started about 6 weeks ago with a "allergic reaction" with fast heart rate, itching and minor swelling all over my body. I started vomiting and having diarrhea several times a day and that has continued through today. Went to my pc doc and he gave me a steriod shot and pack. felt much better after that, followed up with a allerigist....allergic to dust mite excrections.. No way that caused it. Ever since that I have had 3 panic attacks and what I beleive now to be depression. I wake up Allmost every morning with a heart rate of 120-130..Went to the ER last Sunday because my heart rate was running 120-130 from 2am -9am, it scared me. the doc gave me adivan and told me to follow up with a cardio doc. I have had 3 ekg's and they all were normal. Also wore a heart monitor and I had 47pvc's in a 24 hr period and the doc said it was normal. My appt with the cardio doc is this Thursday for a strees test and echo. My left arm is tingling and I have lower jaw soreness. I have this horrible feeling of sorrow in my chest and I have had some unwarented thoughts.. I can't sleep and it is driving me nuts. I am exausted, sleeping about 5 hours a night. I have been taking ambien every night for about a week too!! The last 3 days I have been feeling a tingling or burning sensation in my head too?!!. I can't eat really anything, and I try really hard. I take little bites and make myself swallow it. But I feel like I am starving??!! I am losing weight. Does this sound like anxiety and depression? Or any advice would be great.....
Have you had any anxiety problems in the past? Having 3 kids may cause a little stress from time to time:). You did the right thing by going to the doctor and getting checked out, but sometimes it can be hard to believe the results when we believe something is wrong in my opinion.
My original bout of anxiety came out of the blue with concerns about heart health. I started noticing every palpatation, twitch, blip, pain, etc. You name it I felt it. In my opinion, we become very concerned and tend to focus on symptoms that justify what we think is wrong with us. Before this, if my left arm was sore, I did not give it a second thought, but when I was worried about my health I interpreted it as justifying my thoughts. Everyday aches and pains can become a HUGE problem in our minds when in the VAST majority of cases they are not.
Have you ever considered counseling? For me, learning about the anxiety; because it was so confusing at first, was a great way to confront it and deal with it...keep us posted!
It does indeed sound like classic anxiety, however, you did mention steroids for the allergies. As you may be aware, prednisone and other such steroids can cause an anxiety/panic reaction. It all depends on the dose. As far as your heart beat, even though it is very uncomfortable, 120-130 is not a serious threat. How did you respond to the Ativan ? That usually has a great anti-anxiety effect.
Problem is you shouldn't stop any meds like that you should taper . So about three or four days later I misplaced my car keys after coming in the house and it drove me nYes indeed it sounds like classic anxiety and panic , case in point ! I was diagnosed with ADHD at 38 at UCLA . They put me on Ritilin and I took it for about 6 months . Over time it started to make me have fear and panic . The doctor at UCLA cut me back on the dose and that didn't help . So he told me to just stop witch I did . uts that I just came threw the door and I could not find them . So next morning I wake up and BOOM PANIC ! Never had it in my life and like you I lost twenty pounds in two weeks ! When I was able to get in to see my Doctor he said my God your having panic attacks Jim . This also happen 'd to me six years later on vicodin but at least I knew what triggered it . My advice to you MOM is to see a good phycologist and see if you need to get on antidepressants for awhile . Trust me this can happen to anyone , anywhere , anytime . I am now in my forties and I have had to deal with this twice since that time . I am convinced that both times were because of meds I was taking . But be it meds or just a natural imbalance its not fun I know and I really feel for you . As a person who has suffered with this off and on for almost a decade now I hope you this helps you ....Jimmy
Thanks everyone for sharing their story and advice with me. I was on the steriod about 7 weeks ago and received a shot of it and a 7 day blister pack and took them all as prescribed. This tingling sensation is allmost constantly in my left arm now and occasionally in my left leg. My head is constantly tingling with the occasional burning sensation, and a litlle facial numbness. Did you guys experience this? I think I am going to call the doc's office and to get a MRI scheduled. Just to make sure. I am very sick of all of this and wish I had my llife back..What meds do you all take and how was their success? If this is anxiety does it stay with ou 24/7? I got 1 mg ativan at the ER and it made me feel floatey, my PC doc prescribed me zanaz .25 mg and I can barely feel anything with it. It does not take that wierd sensation in my chest away or all of the tingling in my limbs and head. Anymore thoughts or advice would be wonderful.
I called my doc today and told him about the tingling in my arm, leg and head and he scheduled me a CT for tomorrow morning...wish me luck. Then Thursday is my Echo and stress test..woo hoo.. hope they don't find anything wrong with me and maybe all this stuff will just go away..lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.